# SDR UALA2013020800762

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,012 hours, 14,518 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INFLATION HOSE DISCONNECTED FROM BOTTLE, LEFT SLIDE BOTTLE.  INSTALLED AND SECURED SLIDE INFLATION HOSE.
